# SDR O2MA180314 45551

- Difficulty date: March 14, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N21AX
- Make and model: Lear 45LEAR
- Aircraft serial: 551
- Aircraft time: 514 hours, 328 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 4553448001801
- Condition: Damaged
- Location: Fueling
- Part time: 514 hours, 328 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING,  DISCOVERED FUELING DOOR OPENED IN FLIGHT AND DAMAGED THE DOOR AND HINGE.
